The diel vertical distribution of zooplankton in the southeast Black Sea

Erkan F., Gucu A. C., Zagorodnyaya J.

Turkish Journal of Zoology, vol.24, no.4, pp.417-427, 2000 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 4
  • Publication Date: 2000
  • Journal Name: Turkish Journal of Zoology
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.417-427
  • Middle East Technical University Affiliated: Yes